zbMATH — the first resource for mathematics

On motivic zeta functions and the motivic nearby fiber. (English) Zbl 1085.14020
Let \(k\) be an algebraically closed field of characteristic \(0\) and \(X\) a smooth connected variety of dimension \(d\). Let \(f:X\to \mathbb A^1\) be a function and \(S(f)(T)\) the motivic zeta function defined by J. Denef and F. Loeser [J. Algebr. Geom. 7 (3), 505–537 (1998; Zbl 0943.14010)]. This zeta function is a formal power series with coefficients in a localized equivariant Grothendieck group of varieties over the zero locus of \(f\). Let \(\mathbb L\) be the class of the affine line in the Grothendieck group then the \(n\)-th coefficient of this series is given as \(\mathbb L^{-nd}\) times the class of the variety of arcs \(\gamma(t)\) of order \(n\) on \(X\) satisfying \(f\circ \gamma(t)=t^n\). Some properties of the motivic zeta functions and the motivic nearby fibre are proved. Especially the relative dual of the motivic nearby fibre is computed.

14F42 Motivic cohomology; motivic homotopy theory
32S30 Deformations of complex singularities; vanishing cycles
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
Full Text: DOI arXiv
[1] Bittner, F.: The universal Euler characteristic for varieties of characteristic zero. arXiv:math.AG/0111062, to appear in Compositio · Zbl 1086.14016
[2] Denef, J., Loeser, F.: Motivic Igusa zeta functions. J. Algebraic Geom. 7(3), 505-537 (1998) · Zbl 0943.14010
[3] Denef, J., Loeser, F.: Geometry on arc spaces of algebraic varieties. In: European Congress of Mathematics, Vol. I (Barcelona, 2000), volume 201 of Progr. Math., Birkhäuser, Basel, 2001, pp. 327-348 · Zbl 1079.14003
[4] Denef, J., Loeser, F.: Lefschetz numbers of iterates of the monodromy and truncated arcs. Topology 41(5), 1031-1040 (2002) · Zbl 1054.14003
[5] Fulton, W.: Introduction to toric varieties, volume 131 of Annals of Mathematics Studies. Princeton University Press, Princeton, NJ, 1993 · Zbl 0813.14039
[6] Guibert, G., Loeser, F., Merle, M.: Iterated vanishing cycles, convolution, and a motivic analogue of a conjecture of Steenbrink. arXiv:math.AG/0312203 · Zbl 1173.14301
[7] Kempf, G., Knudsen, F., Mumford, D., Saint-Donat, B.: Toroidal embeddings. I. Lecture Notes in Mathematics, Vol. 339, Springer-Verlag, Berlin, 1973 · Zbl 0271.14017
[8] Looijenga, E.: Motivic measures. Astérisque 276, 267-297 (2002) Séminaire Bourbaki, Vol. 1999/2000
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.